Mood swings with Lupus
- 6 views
- 0 support
- 2 comments
I have been experienceing way more mood swings than normal. I do not know if it is due to my lupus condition or Crohn's. I am always irritated especially when it comes to taking my medication. But I have been taking plaquenil for 2 years and only recently am I getting these feelings of annoyances. I havent changed my diet that much nor my lifestyle. It is so weird. Has anyone felt anything like this?
How are you doing today?
I'm sorry you are having mysterious mood swings. It must be challenging to manage two conditions at once, never knowing why your body is feeling the way it does between symptoms and side effects.
Let me tag a few who people who many be able to share their experiences with you.
@giaadluca @stopthebs @VeeElCee @Delanywud @Henrycarlos @Skyisthelimit32 @TracyyS @AnneStan @Blueberry37 @Bclack @GigiSmilez @diana1ms @Jamiemomma @MSlupuswarrior @lmustang89 @Danilola @Nclady1966 @Maria1958 @AmberRussell @Maryann7 @Fresh.out.of.Spoons @Dodiel @DeniseLynn @Jackwold @Rachelsara @Kprice8529 @BettyBorsukoff @CIDP_Beth @Debgaudy @Destiny415
Do you have mood swings? Do you think it is because of your lupus? Are you taking/have you taken plaquenil? Do you think that may have affected it?
Anything you can offer our member will be appreciated.
See the signature
See the responses
Hello @LizziB , @lupus38,
I have discoid (or cutaneous) lupus, not systemic, and it is one of 6 autoimmune disorders with which I’ve been diagnosed over a period of 16 years (the other 5 are CIDP, dermatomyositis, Sjogren’s, Raynaud’s, and Hashimoto’s thyroiditis). I take plaquenil twice daily and have been on an antidepressant since receiving my original diagnosis (CIDP). Other medications include IVIG infusions every other week, and treatment for high blood pressure, allergies, and thyroid problems. No mood swings to report, but there have been occasional bouts with depression since I was a teenager. Depression runs in my family and my childhood home was pretty messed up; I expect that is responsible for the depressive episodes. I have relied on therapy to get me through the rough patches. Wishing you well!
Hide the responses
Give your opinion
Members are also commenting on...
Articles to discover...
11/08/2023 | Testimonial
08/23/2023 | Testimonial
05/10/2023 | Advice
12/14/2022 | Testimonial
08/17/2018 | Testimonial
09/27/2018 | Testimonial
You wish to be notified of new comments
You have been subscribed